# SDR IPXA2022113088574

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 62,365 hours, 20,541 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE IND LIGHT WILL NOT STAY LATCHED IN,  REPLACED FIRE INDICATION LIGHT BASE PER SWPM 20-84-18, OPS CK GOOD.
